Facebook Pixel

I took postinor 2 after we had sex and I haven't seen my period.

By April 29, 2013 - 8:57am
Rate This

I saw my last period on d 31st of march and My boyfriend nd I had sex on monday i.e 1st of april and I took postinor 2 after we finished everything, i had vaginal bleeding 7th april for 3 to 4 days...today is 29th of april nd I avnt seen my period I'm feeling cramps in my vagina and waist lyk I'm about 2b on but I avnt seen a drop. what should i do?

Add a Comment3 Comments

Thank for your answer, but what baffle's me most i.e just after my period and we had sex and I took the pills, can I be pregnant by that or I was already pregnant.

April 30, 2013 - 3:45am
HERWriter Guide (reply to ELIMAL)

Hi again!

We can't say if you were already pregnant.

Taking a pregnancy test will let you know for sure. 



April 30, 2013 - 3:05pm
HERWriter Guide


Thanks for your question.

The menstrual period after taking emergency contraception can often be irregular (late or early). This may be the case with you. However, if your period doesn't come within a week, it's a good idea to take a pregnancy test just to rule that out.



April 29, 2013 - 12:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.